# SDR 2005UALA00523

- Difficulty date: June 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 367, RBL 56 UPPER SURFACE.   REPLACED SUPPORT 141N5161- 52 PER SRM 51-40-02.
